RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2007, Volume 350, Pages 160–172 (Mi znsl49)  

This article is cited in 5 scientific papers (total in 5 papers)

On symmetric configurations in some problems on extremal decomposition

G. V. Kuz'mina

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 150:3, 2096–2104

UDC: 517.54
Received: 17.11.2007

Citation: G. V. Kuz'mina, “On symmetric configurations in some problems on extremal decomposition”, Analytical theory of numbers and theory of functions. Part 22, Zap. Nauchn. Sem. POMI, 350, POMI, St. Petersburg, 2007, 160–172; J. Math. Sci. (N. Y.), 150:3 (2008), 2096–2104

Citation in format AMSBIB
\Bibitem{Kuz07}
\by G.~V.~Kuz'mina
\paper On symmetric configurations in some problems on extremal decomposition
\inbook Analytical theory of numbers and theory of functions. Part~22
\serial Zap. Nauchn. Sem. POMI
\yr 2007
\vol 350
\pages 160--172
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl49}
\elib{http://elibrary.ru/item.asp?id=13077217}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2008
\vol 150
\issue 3
\pages 2096--2104
\crossref{https://doi.org/10.1007/s10958-008-0124-y}
\elib{http://elibrary.ru/item.asp?id=13577167}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-43349091347}


Linking options:
  • http://mi.mathnet.ru/eng/znsl49
  • http://mi.mathnet.ru/eng/znsl/v350/p160

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. N. Dubinin, D. A. Kirillova, “On extremal decomposition problems”, J. Math. Sci. (N. Y.), 157:4 (2009), 573–583  mathnet  crossref  zmath
    2. G. V. Kuz'mina, “On symmetric configurations in some problems on extremal decomposition. II”, J. Math. Sci. (N. Y.), 157:4 (2009), 632–645  mathnet  crossref  zmath
    3. G. V. Kuz'mina, “On symmetric configurations in some problems on extremal decomposition. III”, J. Math. Sci. (N. Y.), 166:2 (2010), 191–202  mathnet  crossref
    4. V. N. Dubinin, “Emkosti kondensatorov i simmetrizatsiya v zadachakh ob ekstremalnom razbienii”, Dalnevost. matem. zhurn., 9:1-2 (2009), 84–93  mathnet  elib
    5. J. Math. Sci. (N. Y.), 222:5 (2017), 645–689  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:180
    Full text:47
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019